2019
Том 71
№ 8

All Issues

Zakharin A. M.

Articles: 4
Article (Ukrainian)

Profit accumulation processes in discrete systems with strongly regenerative states

Zakharin A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 172–178

Article (Ukrainian)

Accumulation of profit in a system that is described by a strongly regenerative process

Zakharin A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 805–807

Article (Ukrainian)

An ergodic theorem for singly complex randomized semi-Markov processes

Zakharin A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 809–811

Article (Ukrainian)

Consolidation and decomposition of homogeneous Markov processes

Zakharin A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 602–610